# SDR AWXA0001998

- Difficulty date: July 7, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL SUPPORT AT Y-765 LT FR 66 TO FR68 SCEW HOLES CORRODED.  REMOVED CORROSION, MATERIAL REMOVED .035 INCH (BEYOND LIMITS AS PER A320 SRM 53-41-14).  REPLACED BEAM AS PER A320 SRM 51-42-11 PG 1.
